# SDR CHQA201100168

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145837
- Aircraft time: 15,964 hours, 13,979 cycles
- Engine: Allsn AE3007A
- Engine time: 24,037 hours, 20,752 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1204
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 21,948 hours, 18,770 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER LEVELING OFF, RECEIVED AUTO PILOT FAIL, AUTO TRIM FAIL MESSAGES AND THE PITCH TRIM INDICATION DASHED OUT.  WHEN THE REVERSIONARY BUTTONS DID NOT RETURN THE INDICATION, IT WAS DECIDED TO RETURN TO KCMH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE HORIZONTAL STAB CONTROL UNIT WITH NO FURTHER DEFECTS NOTED.
